WIAS Preprint No. 354, (1997)

A collocation method for the solution of the first boundary value problem of elasticity in R^2



Authors

  • Elschner, Johannes
  • Hansen, Olaf

2010 Mathematics Subject Classification

  • 45E10 65N38 65R20 73C02

Keywords

  • Lamé equation, boundary integral equation, spline collocation, solvability in weighted Sobolev spaces

Abstract

We present a spline collocation method for the numerical solution of a system of integral equations on a polygon in ĝ2. This integral equation arises if one solves the first boundary value problem for the Lamé equation with a double layer potential. The derivation and the analysis of the integral equation is given in detail. The optimal order of the spline collocation method is proved for sufficiently graded meshes.

Appeared in

  • J. Integral Equations Appl., 11 (1999), No. 2, pp. 141-196.

Download Documents